It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Open to All Other Health Topics Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-13-2012, 05:18 PM   #1
Newbie
(female)
 
Join Date: Nov 2012
Posts: 1
babygirl2009 HB User
Question have you used the inhaler Symbicort ?

Hello,
I have a respiratory infection which caused me to be put on this medication I am asking if anyone has been on it because I want to know how strong it really is ? Is is normal to have the runs(direhaa)? Is is normal to have heart burn like crazy? I have never been on inhalers before I know nothing about them. So hope you can help me out. Thanks.
ps sorry about the spelling I have a hard with spelling and I am a little unfocused because of the med

 
Old 11-14-2012, 03:37 AM   #2
Facilitator
(female)
 
Join Date: Apr 2005
Location: Birmingham, AL
Posts: 15,043
Titchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB User
Re: have you used the inhaler Symbicort ?

those sound like antibiotic side effects instead. Are you on one of those as well? Inhaled steroids typically don't have any such.

 
Sponsors Lightbulb
   
Old 11-14-2012, 06:28 AM   #3
Veteran
(female)
 
Kaji's Avatar
 
Join Date: May 2012
Location: South Florida, USA
Posts: 434
Kaji HB UserKaji HB UserKaji HB UserKaji HB UserKaji HB UserKaji HB UserKaji HB UserKaji HB UserKaji HB User
Re: have you used the inhaler Symbicort ?

I was on symbicort for three months. I had to stop it because I had a reaction to it (palpitations, tremor, dizziness) and it wasn't doing much for me... but my digestion was fine.
__________________
~ asthma, allergies, anxiety, arthritis, back problems, high blood pressure, fibromyalgia

 
Old 11-14-2012, 11:50 AM   #4
Senior Veteran
(female)
 
Join Date: Apr 2003
Location: Winnipeg, Canada
Posts: 3,669
quincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB User
Re: have you used the inhaler Symbicort ?

I agree that your symptoms seem to be from antibiotics if you were given them. For that I strongly suggest you get yourself on a good probiotic.

I was on symbicort for 6 months, but not after an infection. I felt good lung-wise, no colds that winter, but I was EXTREMELY AGITATED more than usual and had a more than usual difficulty to sleep. It didn't improve my lung function testing, so I went off it.

Your heartburn can be helped by using Zantac at this point, but you should have stool samples checked to make sure the antibiotics didn't cause another problem. An inflamed colon can have stomach issues as well (because of peristalsis process, etc).

q
__________________
It's all a matter of perspective!

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Administrator (48), Titchou (43), quincy (33), janewhite1 (32), JJ (28), ladybud (24), Misty800 (17), feelbad (15), ibake&pray (15), shisslak (14)

Site Wide Totals

teteri66 (1180), MSJayhawk (1005), Apollo123 (906), Titchou (850), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 11:27 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!